Share This Article:

A Characterization of the Members of a Subfamily of Power Series Distributions

Abstract Full-Text HTML Download Download as PDF (Size:95KB) PP. 750-751
DOI: 10.4236/am.2011.26099    7,120 Downloads   10,584 Views   Citations
Author(s)    Leave a comment


This paper discusses a characterization of the members of a subfamily of power series distributions when their probability generating functions satisfy the functional equation where a, b and c are constants and is the derivative of f.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

G. Nanjundan, "A Characterization of the Members of a Subfamily of Power Series Distributions," Applied Mathematics, Vol. 2 No. 6, 2011, pp. 750-751. doi: 10.4236/am.2011.26099.


[1] M. Stigler, “Estimating the Age of a Galton-Watson Branching Process,” Biometrika, Vol. 57, No. 3, 1972, pp. 505-512.
[2] M. Ades, J. P. Dion, G. Labelle and K. Nanthi, “Recurrence Formula and the Maximum Likelihood Estimation of the Age in a Simple Branching Process,” Journal of Applied Probability, Vol. 19, No. 4, 1982, pp. 776-784. doi:10.2307/3213830

comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.